# SDR DXTA2014112405934

- Difficulty date: November 23, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 5,292 hours, 4,046 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 984332
- Part serial: 0307
- Condition: Failed
- Location: Parking Brake
- Part time: 5,292 hours, 4,046 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PERFORMANCE A STATIC TAKE OFF, THE LT SEAT BRAKES WOULD NOT HOLD THE AIRPLANE.   PERFORMED ENGINE RUNS AND VERIFIED DISCREPANCY. CHECKED FOR CORRECT BRAKE PRESSURE WITH BRAKES APPLIED, NO DEFECTS NOTED. CHECKED LEFT AND RIGHT SEAT BRAKE CABLE TENSIONS, NO DEFECTS NOTED. REMOVED AND REPLACED THE PARKING BRAKE VALVE. BLED BOTH BRAKES, SERVICED RESERVOIR AND ACCUMULATOR. BRAKES NOW HOLD AIRCRAFT FROM EITHER SEAT WITH BOTH ENGINES AT TO POWER. IAW AMM 32-42-03, 32-44-00 AND 32-44-10.
